# SDR R7MR32581

- Difficulty date: January 15, 2001
- Submitted: February 26, 2001
- Operation: General aviation
- Aircraft: N97LG
- Make and model: Snias AS350B2
- Aircraft serial: 2917
- Engine: Tmeca ARRIEL1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 70BM035420
- Part serial: 9765
- Condition: Seized
- Location: Engine
- Part time: 413 hours, 993 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPRESSOR SEIZED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
